# SDR CA110224002

- Difficulty date: February 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,185 hours
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MORNING PRE-FLIGHT INSP WALK AROUND, FLIGHT CREW NOTICED SOME DAMAGES TO THE LT ENGINE FAN BLADES.  MX WAS NOTIFIED AND A TEAM DISPATCHED ON AN AOG TRIP.  MX INSP REVEALED DENT ON MULTIPLE FAN BLADE L/E AND ON THE INTAKE ACOUSTIC PANEL.  ENGINE FAN BLADES WERE REPLACED, ENGINE BOROSCOPED WITH NO SIGNS OF FOD AND THE ACOUSTIC PANEL TEMPORARILY REPAIRED IAW REO 690-54-11-0167. THE ENGINE WAS TESTED AND THE ACFT RELEASED INTO SERVICE. MX HISTORICAL REVIEW REVEALED NO RECENT FOD INCIDENT.
